# SDR DALA2023122210534

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,085 hours, 45,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 3L DOOR ALIGNMENT BRACKET LOOSE. CORRECTIVE ACTION: RESECURED 3L DOOR ALIGNMENT BRACKETS. OPS NORMAL OK FOR SVC PER B757 AMM 25-66. (5482836)
